MathSciNet Relay Station
MathSciNet bibliographic data
MR584079 53C42
Jorge, Luquésio P. de M.; Xavier, Frederico A complete minimal surface in ${\bf R}\sp{3}$ between two parallel planes. Ann. of Math. (2) 112 (1980), no. 1, 203–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement